# SDR DHL2004746006

- Difficulty date: August 27, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENTRY WAY EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED ENTRY EMERGENCY EXIT LIGHT BATTERIES.  OPS TEST NORMAL IAW M/M 33-50-71.
